Home Symmetry And Group • A Blow-up Theorem for regular hypersurfaces on nilpotent by Valentino Magnani

A Blow-up Theorem for regular hypersurfaces on nilpotent by Valentino Magnani

By Valentino Magnani

We receive an intrinsic Blow-up Theorem for normal hypersurfaces on graded nilpotent teams. This method permits us to symbolize explicitly the Riemannian floor degree by way of the round Hausdorff degree with admire to an intrinsic distance of the crowd, particularly homogeneous distance. We practice this outcome to get a model of the Riemannian coarea forumula on sub-Riemannian teams, that may be expressed by way of arbitrary homogeneous distances.We introduce the normal classification of horizontal isometries in sub-Riemannian teams, giving examples of rotational invariant homogeneous distances and rotational teams, the place the coarea formulation takes a less complicated shape. through a similar Blow-up Theorem we receive an optimum estimate for the Hausdorff measurement of the attribute set relative to C1,1 hypersurfaces in 2-step teams and we end up that it has finite Q − 2 Hausdorff degree, the place Q is the homogeneous size of the crowd.

Show description

Read or Download A Blow-up Theorem for regular hypersurfaces on nilpotent groups PDF

Similar symmetry and group books

Translation group and particle representation in QFT

This ebook offers a radical and, certainly, the 1st systematic research of the interaction among the locality in configuration house and the spectrum situation in momentum area. The paintings relies on innovations from algebraic quantum thought and from advanced research of numerous variables.

Extra info for A Blow-up Theorem for regular hypersurfaces on nilpotent groups

Example text

G. [1] and references cited therein). In the [1–6] the construction of nonlinear generalizations of the Schr¨odinger equation was based on the idea of symmetry and the following problems were solved: 1. Nonlinear Schr¨odinger equations, which are compatible with the Galilean relativistic principle, are described. 2. All nonlinear equations, which preserve nontrivial AG2 (1, n)-symmetry of the linear Schr¨odinger equation, are constructed. Let us adduce some nonlinear generalizations of the Schr¨odinger equation that have AG2 (1, n)-symmetry, namely: iUt + ∆U = λ1 |U |4/n U, [1, 2] (1) iUt + ∆U = λ1 |U |a |U |a U, |U |2 [3, 4] (2) iUt + ∆U = λ1 ∆|U |2 U, |U |2 [6] (3) where U = U (t, x) is an unknown differentiable complex function, Ut ≡ ∂U ∂t , ∆ ≡ √ ∂|U | ∂2 ∂2 ∗ + · · · + ∂x2 , x = (x1 , .

Note 2. If one put in the formulae (1) and (3) from (6) a = k1 , b = k2 and a = k1 , b = 0 respectively, then we get P (1, 3)-invariant systems of PDE constructed in [4]. Further, if we make in (6) the change of variables u1 = 1 (u + u∗ ) , 2 u2 = 1 (u − u∗ ) , 2i then we get the six classes of inequivalent PDE for complex field invariant under the extended Poincar´e group. Equations of the form (3) are widely used in the quantum field theory to describe at the classical level spinless charged mesons [7].

A, 1986, 113, 408–412. 11. , Properties of nonlinear Schr¨ odinger equations associated with diffeomorphism group representations, J. Phys. A: Math. , 1994, 27, 1771–1780. 12. , New exact solutions of the wave equation by reduction to the heat equation, J. Phys. A: Math. , 1995, 28, 5291–5304. 13. , Symmetry and non-Lie reduction of the nonlinear Schr¨ odinger equation, Ukr. Math. , 1993, 45, 539–551. 14. , Complex generalization of the Hamilton–Jacobi equation and its solutions, in Symmetry Analysis and Solutions of the Equations of Mathematical Physics, Kyiv, Institute of Mathematics, Ukrainian Acad.

Download PDF sample

Rated 4.66 of 5 – based on 47 votes

Author:admin